Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 29, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 15, 2022, 4:21 AM CDT for 4 counties in Wisconsin. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 4:21 AM CDT (09:21 UTC)
- Expired
- Jun 15, 2022, 5:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 124 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 4:47 AM CDT | TSTM WND DMG | 5 S Summit Lake, WI | TREES DOWN ON BASS LAKE ROAD AND MANY OTHER PLACES ACROSS LANGLADE COUNTY. |
| Jun 15, 4:47 AM CDT | TSTM WND DMG | 5 S Summit Lake, WI | TREES DOWN ON BASS LAKE ROAD. OTHER REPORTS OF TREES DOWN IN LANGLADE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3398 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 11.2
The text
As transmitted.
197
WUUS53 KGRB 150921
SVRGRB
WIC067-069-073-115-151000-
/O.NEW.KGRB.SV.W.0029.220615T0921Z-220615T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
421 AM CDT Wed Jun 15 2022
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southeastern Lincoln County in north central Wisconsin...
Northeastern Marathon County in central Wisconsin...
Western Langlade County in north central Wisconsin...
Western Shawano County in northeastern Wisconsin...
* Until 500 AM CDT.
* At 420 AM CDT, severe thunderstorms were located along a line
extending from near Merrill to 11 miles southwest of Antigo to near
Bevent, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Dutch Corners around 435 AM CDT.
Other locations in the path of these severe thunderstorms include
Antigo, Parrish, Veterans Memorial County Park and Pearson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4544 8943 4540 8901 4508 8899 4477 8944
4502 8942 4513 8980
TIME...MOT...LOC 0920Z 218DEG 30KT 4515 8966 4507 8938 4482 8943
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RDM3 follow-up statements
918
WWUS53 KGRB 150931
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
431 AM CDT Wed Jun 15 2022
WIC067-069-073-115-151000-
/O.CON.KGRB.SV.W.0029.000000T0000Z-220615T1000Z/
Lincoln WI-Marathon WI-Langlade WI-Shawano WI-
431 AM CDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHEASTERN LINCOLN...NORTHEASTERN MARATHON...WESTERN LANGLADE
AND WESTERN SHAWANO COUNTIES...
At 431 AM CDT, severe thunderstorms were located along a line
extending from near Merrill to 9 miles west of Antigo to 7 miles
north of Bevent, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Dutch Corners around 440 AM CDT.
Other locations in the path of these severe thunderstorms include
Parrish, Veterans Memorial County Park, Antigo and Pearson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4544 8943 4540 8901 4508 8899 4480 8940
4502 8942 4516 8973
TIME...MOT...LOC 0931Z 214DEG 28KT 4519 8963 4511 8935 4486 8940
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RDM313
WWUS53 KGRB 150939
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
439 AM CDT Wed Jun 15 2022
WIC115-150948-
/O.CAN.KGRB.SV.W.0029.000000T0000Z-220615T1000Z/
Shawano WI-
439 AM CDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SHAWANO COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4544 8943 4540 8901 4519 8907 4500 8934
4511 8947 4520 8968
TIME...MOT...LOC 0938Z 209DEG 33KT 4527 8960 4520 8934 4504 8935
$$
WIC067-069-073-151000-
/O.CON.KGRB.SV.W.0029.000000T0000Z-220615T1000Z/
Lincoln WI-Marathon WI-Langlade WI-
439 AM CDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHEASTERN LINCOLN...NORTHEASTERN MARATHON AND WESTERN LANGLADE
COUNTIES...
At 438 AM CDT, severe thunderstorms were located along a line
extending from near Dutch Corners to 9 miles northwest of Antigo to
14 miles northeast of Weston, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Antigo around 450 AM CDT.
Other locations in the path of these severe thunderstorms include
Parrish and Veterans Memorial County Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4544 8943 4540 8901 4519 8907 4500 8934
4511 8947 4520 8968
TIME...MOT...LOC 0938Z 209DEG 33KT 4527 8960 4520 8934 4504 8935
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RDM049
WWUS53 KGRB 150949
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
449 AM CDT Wed Jun 15 2022
WIC073-150959-
/O.CAN.KGRB.SV.W.0029.000000T0000Z-220615T1000Z/
Marathon WI-
449 AM CDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARATHON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4544 8937 4540 8901 4521 8907 4512 8925
4512 8927 4521 8936 4528 8955
TIME...MOT...LOC 0949Z 218DEG 34KT 4535 8946 4528 8924 4516 8923
$$
WIC067-069-151000-
/O.CON.KGRB.SV.W.0029.000000T0000Z-220615T1000Z/
Lincoln WI-Langlade WI-
449 AM CDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR EAST CENTRAL LINCOLN AND WESTERN LANGLADE COUNTIES...
At 449 AM CDT, severe thunderstorms were located along a line
extending from near Parrish to 7 miles southwest of Veterans Memorial
County Park to near Antigo, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Veterans Memorial County Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4544 8937 4540 8901 4521 8907 4512 8925
4512 8927 4521 8936 4528 8955
TIME...MOT...LOC 0949Z 218DEG 34KT 4535 8946 4528 8924 4516 8923
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:15 AM CDT, 6 minutes earlier.
Area forecast discussion, Jun 15, 4:15 AM CDT, 6 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 415 AM CDT Wed Jun 15 2022 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 414 AM CDT Wed Jun 15 2022 A low level jet was producing scattered thunderstorms across central Wisconsin at 09 UTC. They should move into north central Wisconsin and diminish after daybreak. A line of strong to severe storms is likely later today as the right entrance region of a 80 knot 500mb jet and surface cold front approach from the west. Skies will start out cloudy across the western two thirds of the forecast area this morning, but expect it to become partly sunny once the leftover convective clouds exit. Very warm air aloft will have no trouble mixing down across the eastern half of the area. Expect high temperatures around 90F and dewpoints in the low 70s in east central Wisconsin, which will result in heat indices in the middle to upper 90s. A lot of the ingredients for severe storms and possible flash flooding are forecast to be in place later this afternoon into the evening hours. Winds aloft are unusually strong for this time of the year, and precipitable water values are in the 99th percentile. CAPE values of 2000 to 3000 J/KG and steep mid level lapse rates are forecast during the late afternoon and evening. Think that damaging winds and local flash flooding are the main threats, but large hail and isolated tornadoes are a threat as well. The storms will exit the area by late evening, with clearing overnight. A strong pressure gradient is forecast across the area Thursday, with 850mb winds forecast to be two or three standard deviations above normal. Surface wind gusts to 40 mph or more are likely over land areas, with gale force gusts possible over the nearshore waters. Highs will be five to ten degrees above normal but with lower relative humidity. .LONG TERM...Thursday Night Through Tuesday Issued at 414 AM CDT Wed Jun 15 2022 A quiet start to the long term forecast with seasonable temperatures. Occasional chances for showers and thunderstorms Sunday and through next week, with temperatures rising into the 90s again early next week. Thursday night through Saturday...Upper ridge builds across the central CONUS while surface high pressure slides from central Canada through the western Great Lakes. This will result in dry weather with northwest flow ushering in a cooler airmass for a few days. Temperatures will still be near seasonal normals with lows mainly in the 50s and highs in the mid 70s to low 80s (away from Lake Michigan). Saturday night through Wednesday...Upper ridge axis approaches WI and flow backs to the southwest late Saturday/early Sunday. Isentropic lift could produce some showers and a few claps of thunder Saturday night into midday Sunday when this occurs. There is very little instability, so at the moment light rain showers look like the main precip. Southwest flow will then bring in warmer and more humid air early next week, with highs Monday and Tuesday in the upper 80s and low 90s. Even lakeshore locations will likely see readings in the 80s. Most of Mon/Tue looks dry, but weak shortwaves riding the ridge could produce a few scattered showers or thunderstorms at times. Upper ridge breaks down late Tuesday into early Wednesday which will also allow a surface cold front to move across this state. This feature could produce some showers and thunderstorms. Following the frontal passage, upper flow becomes zonal and temps and dew points cool a few degrees on Wednesday. && .AVIATION...for 06Z TAF Issuance Issued at 1024 PM CDT Tue Jun 14 2022 LLWS will gradually abate overnight as the 850mb flow veers and weakens. Otherwise, the timing and strength of convection is the main aviation forecast issue. Showers and storms developing NE out of IA may push through the western part of the area late tonight/early Wednesday. Another round of stronger storms is likely Wednesday afternoon and evening, perhaps arriving a little slower than previously anticipated. Will adjust timing in the TAFs accordingly. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......KLJ AVIATION.......Skowronski
Hazardous weather outlook, Jun 15, 3:58 AM CDT, 23 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 358 AM CDT Wed Jun 15 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-160900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 358 AM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Scattered thunderstorms are expected in central and north central Wisconsin this morning. A few storms could produce wind gusts to 40 mph and half inch hail. Severe thunderstorms are possible late this afternoon and evening. Damaging winds, large hail, torrential rain, and isolated tornadoes are the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Southwest winds gusting over 40 mph could produce minor tree or power line damage on Thursday. Occasional thunderstorms are possible next week, but it is too early to pin down specific timing. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. LMZ521-522-541>543-160900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 358 AM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Thunderstorms are possible late this afternoon and evening. Some may be severe with strong winds and large hail. Patchy fog is possible this morning especially well offshore. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Gale Watch is in effect for southwest winds gusting to around 35 knots Thursday. Occasional thunderstorms are possible next week. Any thunderstorm would pose a hazard to mariners. RDM/KLJ
In the hours before
Special weather statement, Jun 15, 2:38 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Green Bay WI
238 AM CDT Wed Jun 15 2022
WIZ030-035-036-150815-
Wood WI-Marathon WI-Portage WI-
238 AM CDT Wed Jun 15 2022
...Scattered thunderstorms will impact portions of Wood,
northwestern Portage and western Marathon Counties through 315 AM
CDT...
At 236 AM CDT, Doppler radar was tracking scattered thunderstorms
over Clark and Jackson counties, moving northeast at 55 mph.
HAZARD...Winds in excess of 35 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marshfield, Rib Mountain, Mosinee, Spencer, Pittsville, Knowlton,
Colby, Stratford, Marathon City and Edgar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4490 9031 4510 8996 4467 8941 4427 9019
4439 9032
TIME...MOT...LOC 0736Z 234DEG 56KT 4457 9029
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
RDMSpecial weather statement, Jun 15, 3:41 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Green Bay WI
341 AM CDT Wed Jun 15 2022
WIZ018-019-030-031-036-150930-
Shawano WI-Langlade WI-Marathon WI-Portage WI-Lincoln WI-
341 AM CDT Wed Jun 15 2022
...Strong thunderstorms will impact portions of northern Portage,
southeastern Lincoln, Marathon, southwestern Langlade and western
Shawano Counties through 430 AM CDT...
At 340 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of Rib Mountain to near Mosinee
to 7 miles west of Stevens Point. Movement was northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Mosinee around 345 AM CDT.
Wausau, Weston and Rib Mountain around 355 AM CDT.
Other locations in the path of these storms include Merrill, Council
Grounds State Park, Bevent, Dutch Corners, Antigo and Wittenberg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4538 8950 4516 8914 4470 8915 4468 8920
4468 8922 4467 8922 4443 8973 4451 8973
4451 8977 4479 8976 4496 9004
TIME...MOT...LOC 0840Z 230DEG 30KT 4496 8991 4483 8971 4452 8971
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RDMSpecial weather statement, Jun 15, 4:17 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Green Bay WI
417 AM CDT Wed Jun 15 2022
WIZ018>020-030-031-150945-
Shawano WI-Langlade WI-Marathon WI-Menominee WI-Lincoln WI-
417 AM CDT Wed Jun 15 2022
...Strong thunderstorms will impact portions of southeastern Lincoln,
eastern Marathon, northwestern Menominee, Langlade and western
Shawano Counties through 445 AM CDT...
At 416 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Merrill to 12 miles southwest of Antigo to
near Bevent. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Dutch Corners around 425 AM CDT.
Antigo and Wittenberg around 435 AM CDT.
Other locations in the path of these storms include Parrish and
Veterans Memorial County Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4519 8970 4547 8937 4547 8919 4546 8903
4547 8892 4538 8892 4538 8875 4512 8876
4511 8874 4499 8876 4494 8879 4468 8938
4468 8939 4500 8939
TIME...MOT...LOC 0916Z 228DEG 34KT 4518 8963 4504 8936 4473 8937
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RDMThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:38 AM CDT | Special Weather Statement | GRB | Marathon, Wood | 37 min |
| Jun 15, 3:03 AM CDT | Gale Watch | GRB | 12 hr | |
| Jun 15, 3:41 AM CDT | Special Weather Statement | GRB | Marathon | 49 min |
| Jun 15, 4:17 AM CDT | Special Weather Statement | GRB | Langlade | 28 min |
| Jun 15, 4:56 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Oneida | 34 min |
| Jun 15, 5:16 AM CDT | Special Weather Statement | GRB | Vilas | 44 min |
| Jun 15, 5:52 AM CDT | Special Weather Statement | GRB | Forest | 23 min |
| Jun 15, 5:56 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 19 min |
| Jun 15, 12:59 PM CDT | Special Weather Statement | GRB | Portage | 46 min |
| Jun 15, 3:07 PM CDT | Small Craft Advisory | GRB | 31 hr | |
| Jun 15, 3:57 PM CDT | Special Weather Statement | GRB | Lincoln | 33 min |
| Jun 15, 4:19 PM CDT | Tornado Warning | GRB | Wood | 26 min |
| Jun 15, 4:25 PM CDT | Special Weather Statement | GRB | Marathon | 35 min |
| Jun 15, 4:36 PM CDT | Special Weather Statement | GRB | Forest, Oneida | 39 min |
| Jun 15, 4:48 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 57 min |
| Jun 15, 4:57 PM CDT | Tornado Warning | GRB | Langlade, Lincoln, Marathon | 33 min |
| Jun 15, 4:59 PM CDT | Tornado Warning | GRB | Portage, Wood | 31 min |
| Jun 15, 5:02 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 60 min |
| Jun 15, 5:13 PM CDT | Tornado Warning | GRB | Waushara | 32 min |
| Jun 15, 5:22 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Outagamie, Shawano, Waupaca | 38 min |
| Jun 15, 5:28 PM CDT | Tornado Warning | GRB | Langlade, Marathon | 32 min |
| Jun 15, 5:40 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Winnebago | 65 min |
| Jun 15, 5:41 PM CDT | Tornado Warning | GRB | Menominee, Shawano | 19 min |
| Jun 15, 5:49 PM CDT | Tornado Warning | GRB | Outagamie, Waupaca, Waushara | 26 min |
| Jun 15, 5:54 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Winnebago | 36 min |
| Jun 15, 5:56 PM CDT | Tornado Warning | GRB | Outagamie, Shawano, Waupaca | 34 min |
| Jun 15, 5:58 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto, Outagamie, Shawano, Waupaca | 32 min |
| Jun 15, 5:59 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 15, 6:01 PM CDT | Tornado Warning | GRB | Forest, Langlade, Oconto | 29 min |
| Jun 15, 6:15 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Door, Kewaunee, Marinette, Oconto and 4 more | 45 min |
| Jun 15, 6:17 PM CDT | Tornado Warning | GRB | Brown, Outagamie | 28 min |
| Jun 15, 6:17 PM CDT | Tornado Warning | GRB | Oconto, Shawano | 28 min |
| Jun 15, 6:23 PM CDT | Special Weather Statement | GRB | Marinette, Oconto | 52 min |
| Jun 15, 6:34 PM CDT | Tornado Warning | GRB | Marinette | 26 min |
| Jun 15, 6:39 PM CDT | Tornado Warning | GRB | Marinette, Oconto | 36 min |
| Jun 15, 6:40 PM CDT | Tornado Warning | GRB | Marinette | 20 min |
| Jun 15, 6:43 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Winnebago | 28 min |
| Jun 15, 6:51 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Marinette, Oconto | 69 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.